Anyone experiencing Amovig side effects not in the literature?

I took my first dose of Amovig 1 week ago. I notice I don’t wake up with as bad a headache in the morning and I am not reaching for any medication till much later in the day. However I have noticed really profound fatigue and a feeling of mild depression. Maybe not related at all – but maybe so?


Community Answers
  • laurawarren
    4 weeks ago

    I started out on 70mg for a couple of months and increased to 140mg after that. I have had a series of heath issues that we have yet to get to the bottom of. I was diagnosed with Erythema Nodosum and Reactive Arthritis. My symptoms are fatigue , dizziness, short of air, joint pain and swelling, I was told there were no side effects to this drug. I reasearched the drug and apparently it can have immunilogical effects. Now I am wondering if Aimovig caused all of this.

  • Stephanie76
    1 month ago

    I have been taking the lower dose of Aimovig for 4 months now. I have experienced terrible heartburn. Didn’t think it was a side effect until I was reading everyone else’s reviews on here and now realize it must be. I didn’t have any problems with it before. My question; has anyone noticed a decrease in their sex drive since starting this medication? I have noticed a huge difference and it’s the only thing I can think that has changed recently. The timing lines up about perfectly when I think back.

  • Jamedogs
    1 month ago

    I have taken the amovig two months in a row the 140. Both months within hours my head starts to pound and lasts for about 4 days. Ugh… Going to see if I get the same from just 70 this month. If so then no thanks

  • Anne
    2 months ago

    I get joint pain and exhaustion with my migraines. Could it be that you’re not getting the head pain and just getting the other symptoms of migraine?

  • 2tired
    2 months ago

    I’m due to take my 4th injection @70mg. I’ve noticed extreme joint pain in hands and feeling sooo tired. These symptoms coincide with when I started using Aimovig. Am I crazy?

  • mozart78
    2 months ago

    I took 3 months worth of aimovig injections, and I was extremely tired, and my already chronic (at least 20 per month) migraines got progressively worse. I’ve always had neck pain, but it got worse.

  • Joanna Bodner moderator
    2 months ago

    Hi there @2tired, Unfortunately, I do not think you are alone in experiencing these symptoms. If you check out our forum page dedicated to those that have shared what symptoms they are experiencing, many have said they feel joint pain & fatigue. You can read more here. – https://migraine.com/topic/experienced-side-effects-aimovig/. I am very sorry you are feeling this way. Be sure to share this with your doctor too & keep us posted. Thinking of you!

  • Joanna Bodner moderator
    5 months ago

    Thanks for reaching out & for your question. As you wait for others to possibly chime in & share their experiences, I wanted to let you know that there has been some lively discussion in our forum pages related to CGRPs & side effects. – https://migraine.com/forum/cgrps-calcitonin-gene-related-peptide/. I thought you might find this page useful to review! It is always a good idea to discuss any side effects you might be experiencing with your doctor. Keep us posted & good luck!

  • Share Your Answer

    Poll